# SDR AALA201709119033

- Difficulty date: September 10, 2017
- Submitted: September 13, 2017
- Operation: Air carrier
- Aircraft: N938UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27246
- Aircraft time: 74,522 hours, 26,905 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: 731376
- Part serial: 145
- Condition: Burned Out
- Location: E&E Bay
- Part time: 98,767 hours, 36,066 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  ELECTRICAL ODOR IN BOTH THE COCKPIT AND CABIN DURING CRUISE.  TURNED OFF THE ENTERTAINMENT SYSTEM AND LEFT RECIRCULATION FAN AND ODOR WENT AWAY.  REMOVED AND REPLACED BURNED OUT #1 FORWARD EQUIPMENT COOLING SUPPLY FAN PER AMM 21-58-06.  OPERATIONAL CHECK GOOD.
